# SDR HEEA0014117

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Condition: Malfunction
- Location: Ac Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

450VA INVERTER INTERMITTENT WARNING IN FLIGHT.
